# SDR CALA2018062201501

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 92,482 hours, 21,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04EE050B
- Condition: Worn
- Location: Mlg Truck
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR DOORS  EICAS AFTER GEAR EXTENSION.   TOWER ADV ISED IT ARREARED TO BE THE RIGHT.  FOUND A LEAKING RIGHT MAIN LANDING GEAR TRUCK POSITION PRESURE LINE.  REPLACED LINE. OPS & LEAK CHECKED GOOD IAW MM 20-10-10.
